# SDR CALA9800788

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE AND APU FIRE BOTTLE LOW PRESSURE CONNECTOR P1-1264 SOCKET B FOUND PUSHED BACK.  ELECTRICAL CONNECTOR REPLACED PER MM 20-00-00.
